MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 RM; PARTIAL KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 RM; PARTIAL KNEE FEMORAL COMPONENT
Catalog Number 02.18.005RM
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Necrosis (1971); Pain (1994)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent primary surgery on (b)(6) 2023.During an arthroscopy surgery performed because the patient felt pain, it was noticed avascular necrosis of the non-prosthetic lateral femur.No issue was detected on the implants.No infection and no allergy.As far as we know, the patient has no bone pathology.On (b)(6) 2023, the patient has been successfully revised to a gmk-sphere system.
 
Additional Manufacturer Narrative
Batch review performed on 07-mar-2024.Lot 2106609: (b)(4) items manufactured and released on 15-jul-2021.Expiration date: 2026-07-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional implants involved, batch review performed on 07-mar-2024: moto partial knee 02.15.005r patello femoral joint s5 r (k200122) lot 2203778: (b)(4) items manufactured and released on 11-may-2022.Expiration date: 2027-05-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Moto partial knee 02.15.E038 moto e-cross patella d38 (k213071) lot 2110551: (b)(4) items manufactured and released on 28-dec-2021.Expiration date: 2026-12-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Moto partial knee 02.18.Tf5.Rm tibial tray fix cemented s5 rm (k162084) lot 2105882: (b)(4) items manufactured and released on 02-aug-2021.Expiration date: 2026-07-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Moto partial knee 02.18.If5.09.Rm tibial insert fix s5 rm - 9mm (k162084) lot 2106134: (b)(4) items manufactured and released on 06-sep-2021.Expiration date: 2026-07-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Additional Manufacturer Narrative
Clinical evaluation performed by clinical affairs department.About 8 months after partial knee replacement (medial unicompartmental + patello-femoral), the patient is in pain and an arthroscopy reveals that the lateral condyle has gone through an avascular necrosis degenerative process.For this reason, disease progression, conversion to a total knee is required and the formerly implanted devices need to be retrieved, even though still working properly.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 RM
Common Device Name
PARTIAL KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18864974
Report Number3005180920-2024-00100
Device Sequence Number18202794
Product Code HSX
UDI-Device Identifier07630030895623
UDI-Public07630030895623
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2026
Device Catalogue Number02.18.005RM
Device Lot Number2106609
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight86 KG